Global  

Family, Health Officials Warn of 'Benadryl Challenge' After Teen Dies

Newsmax Thursday, 3 September 2020
Health officials across the country are warning teens - and their parents - of the potentially fatal consequences of partaking in the social media trend called the "Benadryl Challenge"..
0
shares
ShareTweetSavePostSend
 
Video Credit: KTNV Channel 13 Las Vegas - Published
News video: New dangerous Benadryl TikTok challenge

New dangerous Benadryl TikTok challenge 00:22

Parents, there's a new TikTok challenge you need to be aware of called the Benadryl challenge, and one teen has already died from it.The challenge encourages people to take as much Benadryl as possible in order to hallucinate.

You Might Like


Related videos from verified sources

FDA Issues Benadryl Warning, Investigating Reports Of Teen Injuries And Deaths Linked To TikTok Challenge [Video]

FDA Issues Benadryl Warning, Investigating Reports Of Teen Injuries And Deaths Linked To TikTok Challenge

The U.S. Food and Drug Administration issued a warning Thursday over “serious problems with high doses” of the over-the-counter allergy medication Benadryl.

Credit: CBS 2 New York     Duration: 00:35Published